Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 255, NWS North Platte, NE

September 11, 2019Blaine County, Custer County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 11, 2019, 6:20 PM CDT for Blaine County, Custer County, Loup County, Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2019, 6:20 PM CDT (23:20 UTC)
Expired
Sep 11, 2019, 7:00 PM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Blaine County, NE, Custer County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 86 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 6:25 PM CDTHAIL 22 N Gates, NEHAIL WAS FLAT IN SHAPE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 11, 3:31 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS53 KLBF 112320
SVRLBF
NEC009-041-115-120000-
/O.NEW.KLBF.SV.W.0255.190911T2320Z-190912T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
620 PM CDT Wed Sep 11 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Loup County in north central Nebraska...
  North central Custer County in central Nebraska...
  Southeastern Blaine County in north central Nebraska...

* Until 700 PM CDT.

* At 620 PM CDT, a severe thunderstorm was located near Victoria
  Springs State Recreation Area, or 14 miles north of Broken Bow,
  moving north at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Victoria Springs State Recreation Area, Lillian, Milburn, Almeria
  Meadow State Wildlife Management Area, Walworth, Almeria and Gates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4152 9956 4156 9980 4196 9972 4190 9939
TIME...MOT...LOC 2320Z 192DEG 26KT 4162 9966 

HAIL...1.50IN
WIND...60MPH
 
$$

ET
3 follow-up statements
330 
WWUS53 KLBF 112326
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
626 PM CDT Wed Sep 11 2019

NEC009-041-115-120000-
/O.CON.KLBF.SV.W.0255.000000T0000Z-190912T0000Z/
Loup NE-Custer NE-Blaine NE-
626 PM CDT Wed Sep 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN LOUP...NORTH CENTRAL CUSTER AND SOUTHEASTERN BLAINE
COUNTIES...

At 626 PM CDT, a severe thunderstorm was located 7 miles northeast of
Victoria Springs State Recreation Area, or 14 miles southwest of
Taylor, moving north at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Almeria Meadow State Wildlife Management Area, Walworth, Gates and
Almeria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4161 9952 4164 9976 4195 9969 4192 9947
      4190 9940
TIME...MOT...LOC 2326Z 192DEG 28KT 4168 9964 

HAIL...2.00IN
WIND...60MPH
 
$$

ET
228 
WWUS53 KLBF 112336
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
636 PM CDT Wed Sep 11 2019

NEC009-041-115-120000-
/O.CON.KLBF.SV.W.0255.000000T0000Z-190912T0000Z/
Loup NE-Custer NE-Blaine NE-
636 PM CDT Wed Sep 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN LOUP...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE
COUNTIES...

At 636 PM CDT, a severe thunderstorm was located 12 miles northeast
of Victoria Springs State Recreation Area, or 12 miles west of
Taylor, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Almeria Meadow State Wildlife Management Area and Almeria. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4166 9950 4172 9974 4195 9969 4192 9947
      4190 9940
TIME...MOT...LOC 2336Z 192DEG 26KT 4176 9962 

HAIL...1.00IN
WIND...60MPH
 
$$

ET
887 
WWUS53 KLBF 120000
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
700 PM CDT Wed Sep 11 2019

NEC009-041-115-120010-
/O.EXP.KLBF.SV.W.0255.000000T0000Z-190912T0000Z/
Loup NE-
700 PM CDT Wed Sep 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LOUP COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4166 9950 4172 9974 4195 9969 4192 9947
      4190 9940
TIME...MOT...LOC 0000Z 192DEG 26KT 4193 9957 

$$

ET

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 3:43 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Sep 11, 3:43 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
343 PM CDT Wed Sep 11 2019

.SHORT TERM...(This evening through Thursday night)
Issued at 337 PM CDT Wed Sep 11 2019

Another round of severe thunderstorms is expected again
this afternoon, which is the main concern in the short term forecast
period. Two main concerns with these thunderstorms will be the
severe thunderstorm threat and excessive rainfall threat.
Convection is expected to develop in two portions. Southwest
Nebraska back into northeastern Colorado look to be the focus for
initial storm development this afternoon around 3 to 4 pm CDT.
Thunderstorms will then increase in coverage heading into late
afternoon and evening.

Current thinking is the thunderstorms that develop across
southwest Nebraska should be mainly supercell thunderstorms with
the main hazards being hail, damaging winds, heavy rain and even
an isolated tornado could be possible. Supercells are expected to
track northeastward becoming more scattered to widespread, then a
second line of thunderstorms will develop along the cold front in
more of a linear setup of thunderstorms and move across the
Sandhills and north central Nebraska, however confidence is low in
thunderstorms developing across southwest Nebraska with the
second area of convection.

The second focus is on the heavy rain potential. As we saw with
storms last night, these storms produced rainfall rates around 1
inch per hour or greater in some locations. Forecaster confidence
is moderate that we will see a similar situation again with
thunderstorms that develop this afternoon and evening. PWAT values
greater than 1 inch with the 12z LBF sounding recording a PWAT of
1.31 inches. There is also the potential for some training of
thunderstorms across the area, mainly across portions of north
central Nebraska as we head into the evening hours. The second
area of convection is also expected to be a heavy rain producer,
which is why a flood watch has been issued for portions of north
central Nebraska. This area received several inches of rainfall
with last nights storms, with the saturated ground from recent
rainfalls, a decision was made to expand the Flood Watch issued
last night farther south.

.LONG TERM...(Friday through Wednesday)
Issued at 337 PM CDT Wed Sep 11 2019

Cooler temperatures on Friday with highs in the upper 60s and
70s. Temperatures will warm this weekend with highs in the 80s.
This is around 5 to 10 degrees above normal. Temperatures will
remain warm through early next week. Next chance of thunderstorms
will come next Wed. along with cooler temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1246 PM CDT Wed Sep 11 2019

Main aviation story is the threat of severe storms that are
capable of large hail, gusty erratic wind and very heavy rainfall.
The latest CAMs develop two main area of convection this afternoon
and evening. Storms are shown to develop first across southwest
Nebraska between 2-4 PM MDT. These storms will be severe with
large hail and isolated tornadoes possible. Additional storms are
expected across the panhandle between 3-5 PM MDT. Eventually, all
the storms will congeal into a complex and possibly impact the
entire outlook area late evening/overnight with heavy rainfall and
gusty wind.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 PM CDT /6 PM MDT/ this evening through
Thursday morning for NEZ005>010-025>027-038-094.

&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Jacobs
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
349 PM CDT Wed Sep 11 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-122100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A strong cold front will serve as a focus for strong and severe
thunderstorm development this evening and tonight across western
and north central Nebraska. Storms are expected to first develop
across southwest Nebraska and the panhandle, possibly as early as
3 pm MDT. These discrete storms will pose a risk of large hail,
damaging wind and possibly a tornado or two. By mid evening,
storm coverage is expected to increase, especially across the
panhandle with strong winds and large hail being the primary
threats.  The storms will congeal into a convective system that
will push east across the entire outlook area. Strong wind, hail
and flooding rainfall will be primary threats late this evening
and overnight.

Flooding concerns will increase late this evening and overnight,
especially across north central Nebraska where heavy rainfall was
observed yesterday. A flash flood watch is in effect for portions
of north central Nebraska through Thursday morning.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed across southwest
Nebraska and portions of the Panhandle after 2 pm MDT today.
Spotter activation may be needed elsewhere across western and
north central Nebraska after 4 pm CDT. All spotters are encouraged
to report tornadoes, funnel clouds, hail, strong winds, flooding
rainfall and any damage to the National Weather Service in North
Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Sep 11, 5:53 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
553 PM CDT Wed Sep 11 2019

NEZ057>059-070-112330-
Hayes NE-Perkins NE-Lincoln NE-Keith NE-
553 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS...SOUTHEASTERN
KEITH...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES UNTIL
630 PM CDT/530 PM MDT/...

At 553 PM CDT/453 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Elsie, or 21 miles east of Grant, moving north at
25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Wallace, Elsie and Grainton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Nebraska.

LAT...LON 4068 10125 4074 10147 4111 10127 4100 10098
TIME...MOT...LOC 2253Z 200DEG 23KT 4078 10133

JWS
Special weather statement, Sep 11, 5:53 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
553 PM CDT Wed Sep 11 2019

NEZ038-112330-
Custer-
553 PM CDT Wed Sep 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CUSTER
COUNTY...

At 553 PM CDT, strong thunderstorms were clustered near Oconto, or 19
miles southwest of Broken Bow, moving northeast at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Broken Bow, Callaway, Merna, Oconto, Lodi and Pressey State Wildlife
Management Area.

This includes the following highways...
 Highway 2 between mile markers 268 and 284.
 Highway 92 between mile markers 270 and 273.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4110 9977 4118 9998 4152 9982 4142 9951
TIME...MOT...LOC 2253Z 203DEG 28KT 4118 9986

ET
Special weather statement, Sep 11, 5:55 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
455 PM MDT Wed Sep 11 2019

NEZ004-094-112345-
Sheridan NE-Western Cherry NE-
455 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 545 PM MDT...

At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Gordon, moving northeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Irwin, Intersection of Highway 20 and Irwin Road, Shell Lake State
Wildlife Management Area, Rock Hill, Bayonne and Intersection of
Highway 27 and Mills Road.

This includes the following highways...
 Highway 20 between mile markers 107 and 132.
 Highway 61 between mile markers 218 and 222.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4300 10190 4285 10163 4258 10210 4271 10226
      4300 10205
TIME...MOT...LOC 2255Z 224DEG 22KT 4270 10211

Gomez
Special weather statement, Sep 11, 5:56 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
456 PM MDT Wed Sep 11 2019

NEZ004-094-112345-
Sheridan NE-Western Cherry NE-
456 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 545 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of Ellsworth, or 30 miles southeast of Rushville, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Big Hill, Intersection of Highway 61 and Survey Valley Road, Billys
Lake, Morgan Lake, Wolf Hill and Argo Hill.

This includes Highway 61 between mile markers 180 and 194.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4221 10217 4239 10229 4266 10180 4231 10160
TIME...MOT...LOC 2256Z 245DEG 28KT 4234 10214

Gomez
Special weather statement, Sep 11, 6:08 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
608 PM CDT Wed Sep 11 2019

NEZ059-112345-
Lincoln NE-
608 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
645 PM CDT...

At 607 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sutherland, or 16 miles west of North Platte, moving north at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Sutherland, Hershey, Sutherland Reservoir State Recreation Area,
Coker and O'Fallons.

This includes the following highways...
 Highway 97 between mile markers 9 and 15.
 Interstate 80 in Nebraska between mile markers 154 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4106 10099 4111 10122 4139 10115 4137 10079
TIME...MOT...LOC 2307Z 195DEG 15KT 4116 10108

JWS
Special weather statement, Sep 11, 6:13 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
613 PM CDT Wed Sep 11 2019

NEZ026-027-038-120000-
Loup-Custer-Blaine-
613 PM CDT Wed Sep 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LOUP...
NORTH CENTRAL CUSTER AND SOUTHEASTERN BLAINE COUNTIES...

At 613 PM CDT, strong thunderstorms were clustered near Victoria
Springs State Recreation Area, or 11 miles north of Broken Bow,
moving north at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Victoria Springs State Recreation Area, Lillian, Milburn, Walworth
and Gates.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4150 9957 4155 9980 4183 9974 4179 9942
TIME...MOT...LOC 2313Z 194DEG 24KT 4157 9968

ET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:58 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 8:04 PM CDTSpecial Weather StatementLBFKeya Paha41 min
Sep 10, 8:07 PM CDTSpecial Weather StatementLBFSheridan38 min
Sep 10, 8:28 PM CDTAreal Flood AdvisoryLBFBrown, Cherry, Keya Paha3 hr
Sep 10, 8:33 PM CDTSpecial Weather StatementLBFSheridan27 min
Sep 10, 8:41 PM CDTSpecial Weather StatementLBFBoyd49 min
Sep 10, 8:52 PM CDTSpecial Weather StatementLBFCherry38 min
Sep 10, 9:06 PM CDTSpecial Weather StatementLBFGrant39 min
Sep 10, 9:28 PM CDTSpecial Weather StatementLBFBoyd, Brown, Rock47 min
Sep 10, 9:36 PM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock3 hr
Sep 10, 9:45 PM CDTSpecial Weather StatementLBFCherry30 min
Sep 10, 9:58 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Sep 10, 10:17 PM CDTSpecial Weather StatementLBFBrown, Rock43 min
Sep 10, 10:45 PM CDTSpecial Weather StatementLBFCherry45 min
Sep 10, 10:57 PM CDTSpecial Weather StatementLBFBlaine, Holt, Loup48 min
Sep 10, 10:58 PM CDTFlash Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock11 hr
Sep 10, 11:12 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 11:15 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup30 min
Sep 10, 11:25 PM CDTSpecial Weather StatementLBFBrown50 min
Sep 10, 11:41 PM CDTAreal Flood AdvisoryLBFCherry4 hr
Sep 10, 11:47 PM CDTSpecial Weather StatementLBFArthur, Grant58 min
Sep 11, 12:31 AM CDTAreal Flood AdvisoryLBFBoyd3 hr
Sep 11, 12:32 AM CDTSpecial Weather StatementLBFBlaine, Brown, Rock58 min
Sep 11, 12:45 AM CDTSpecial Weather StatementLBFCherry, Hooker, Thomas60 min
Sep 11, 1:27 AM CDTAreal Flood AdvisoryLBFHolt, Rock3 hr
Sep 11, 1:29 AM CDTSpecial Weather StatementLBFHolt31 min
Sep 11, 1:42 AM CDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Sep 11, 2:39 AM CDTFlash Flood WarningLBFBrown, Holt, Rock8 hr
Sep 11, 2:45 AM CDTAreal Flood AdvisoryLBFHolt3 hr
Sep 11, 3:16 AM CDTSpecial Weather StatementLBFGarfield, Holt, Wheeler44 min
Sep 11, 4:04 AM CDTFlash Flood WarningLBFHolt6 hr
Sep 11, 4:08 AM CDTFlash Flood WatchLBFBlaine, Boyd, Brown, Cherry, Custer, Holt and 4 more27 hr
Sep 11, 4:15 AM CDTAreal Flood AdvisoryLBFCherry6 hr
Sep 11, 8:34 AM CDTDense Fog AdvisoryLBFSheridan2 hr
Sep 11, 9:59 AM CDTAreal Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock6 hr
Sep 11, 3:56 PM CDTAreal Flood WarningLBFHolt12 hr
Sep 11, 4:46 PM CDTSpecial Weather StatementLBFSheridan44 min
Sep 11, 5:02 PM CDTSevere Thunderstorm WarningLBFSheridan24 min
Sep 11, 5:17 PM CDTSpecial Weather StatementLBFSheridan28 min
Sep 11, 5:22 PM CDTSevere Thunderstorm WarningLBFSheridan38 min
Sep 11, 5:53 PM CDTSpecial Weather StatementLBFPerkins37 min
Sep 11, 5:55 PM CDTSpecial Weather StatementLBFSheridan50 min
Sep 11, 5:56 PM CDTSpecial Weather StatementLBFSheridan49 min
Sep 11, 5:58 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 6:08 PM CDTSpecial Weather StatementLBFLincoln37 min
Sep 11, 6:13 PM CDTSpecial Weather StatementLBFLoup47 min
Sep 11, 6:22 PM CDTSevere Thunderstorm WarningLBFChase38 min
Sep 11, 6:23 PM CDTSevere Thunderstorm WarningLBFCherry37 min
Sep 11, 6:27 PM CDTSpecial Weather StatementLBFGrant33 min
Sep 11, 6:28 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson47 min
Sep 11, 6:36 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant39 min
Sep 11, 6:38 PM CDTTornado WarningLBFCherry41 min
Sep 11, 6:40 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 6:45 PM CDTSpecial Weather StatementLBFCuster45 min
Sep 11, 6:50 PM CDTSevere Thunderstorm WarningLBFCuster14 min
Sep 11, 6:53 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins52 min
Sep 11, 6:53 PM CDTTornado WarningLBFGrant, Hooker37 min
Sep 11, 6:56 PM CDTSevere Thunderstorm WarningLBFChase, Perkins49 min
Sep 11, 6:58 PM CDTFlash Flood WarningLBFHolt13 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.